# SDR USAA2014073000011

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311N5002143
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK ELONGATED HOLES ON NR 1 PYLON UPPER, AFT SPAR WEB BETWEEN PYLON STATIONS PPS 195 TO 210, PP WL 154.  REPAIRED NR 1 PYLON UPPER, AFT SPAR WEB IAW EA 506056.
